Alert archive / Montana / Tornado Warnings in 2007

Tornado Warning 5, NWS Glasgow, MT

June 16, 20074 counties in Montana

NWS Glasgow, MT issued this tornado warning at Jun 16, 2007, 7:03 PM MDT for 4 counties in Montana. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2007, 7:03 PM MDT (01:03 UTC)
Expired
Jun 16, 2007, 8:00 PM MDT
In force
57 min
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

Counties Dawson County, MT, McCone County, MT, Richland County, MT, Roosevelt County, MT

The radar

The Glasgow radar (KGGW), 103 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:30 PM MDTTSTM WND DMG3 N Vida, MTTELEPHONE POLES DOWN ON HIGHWAY 13, MILE MARKER 33.
Jun 16, 7:30 PM MDTHAIL 0.756 N Vida, MTHAIL PEA TO PENNY SIZE COVERED THE GROUND. WINDS ESTIMATED AT 50-60 MPH. FARM TOOK CROP DAMAGE.
Jun 16, 7:35 PM MDTHAIL 0.88Vida, MTNIKLE SIZE HAIL ALONG WITH 60 TO 70 MPH WIND GUST...4 INCH TREE LIMBS FLOATING DOWN THE ROAD IN HIGH WATER
Jun 16, 7:45 PM MDTHAIL 16 E Vida, MTHAIL MARBLE TO QUARTER SIZE. WINDS ESTIMATED AT 60 MPH.
Jun 16, 7:50 PM MDTHAIL 110 Ene Vida, MTHAIL NICKEL TO QUARTER SIZE COVERING THE GROUND. LOST TWO WINDOWS AND SOME SIDING ON WEST SIDE OF HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:10 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KGGW 170103
TORGGW
MTC021-055-083-085-170200-
/O.NEW.KGGW.TO.W.0005.070617T0103Z-070617T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
703 PM MDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  SOUTHERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 800 PM MDT.

* AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  NORTHWEST OF VIDA...OR ABOUT 9 MILES SOUTH OF WOLF POINT...MOVING
  EAST AT 35 MPH.

* THE STORM WILL BE NEAR...
  VIDA AROUND 715 PM MDT...
  POPLAR AROUND 730 PM MDT...
  RICHEY AROUND 750 PM MDT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR
NORTHEAST MONTANA.

LAT...LON 4815 10554 4769 10575 4742 10500 4811 10473

$$

TEMPLER
WEATHER.GOV/GLASGOW
1 follow-up statement
000 
WWUS55 KGGW 170128
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
727 PM MDT SAT JUN 16 2007

MTC021-055-083-085-170200-
/O.CON.KGGW.TO.W.0005.000000T0000Z-070617T0200Z/
RICHLAND-MCCONE-DAWSON-ROOSEVELT-
727 PM MDT SAT JUN 16 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHERN
ROOSEVELT...NORTHWESTERN DAWSON...NORTHEASTERN MCCONE AND
NORTHWESTERN RICHLAND COUNTIES...

AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS 
LOCATED NEAR VIDA...OR ABOUT 15 MILES SOUTHEAST OF WOLF POINT...AND 
MOVING EAST AT 25 MPH.

THE STORM WILL BE NEAR...
  POPLAR AROUND 745 PM MDT...
  SPROLE AROUND 755 PM MDT.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR
NORTHEAST MONTANA.

LAT...LON 4815 10550 4768 10572 4742 10500 4811 10473

$$

TEMPLER
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jun 16, 3:15 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 16, 3:15 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
315 PM MDT SAT JUN 16 2007

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
TORNADO WATCH ALREADY ISSUED FOR CENTRAL MONTANA...INCLUDING
WESTERN TWO COUNTIES OF CWA. SINGLE VERY STRONG TO SEVERE STORM
MOVING ACROSS NORTHERN BLAINE COUNTY...WITH INDICATIONS OF HAIL
AND VERY HEAVY RAINFALL. ADDITIONAL STORMS DEVELOPING WEST OF
GREAT FALLS IN SOUTHWEST FLOW AHEAD OF STRONG UPPER TROF MOVING
THROUGH THE PACIFIC NORTHWEST. THESE STORMS WILL BE THE MAIN
CONCERN FOR THE EVENING AS THEY MOVE INTO MOISTURE RICH UNSTABLE
AIRMASS OVER EAST CENTRAL MONTANA.

UPPER TROF MOVES ACROSS MONTANA ON SUNDAY WITH CONTINUED
POSSIBILITY OF RAIN SHOWERS OR THUNDERSTORMS. ALSO EXPECT FAIRLY
STRONG WINDS WITH LAKE WIND ADVISORY LIKELY.

WEST TO NORTHWEST FLOW WITH EMBEDDED WEAK SHORTWAVES ON MONDAY
TO CONTINUE POSSIBILITY OF WET WEATHER...MAINLY ACROSS THE
NORTHERN ZONES. EBERT

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
THE EXTENDED MODELS BEGIN ON THE SAME PAGE AND CONTINUE
THROUGHOUT THE EXTENDED PERIOD. ALL THE BIG WAVES REMAIN IN SYNC
WITH RESPECT TO TIME. THE LATEST HPC EXTENDED FORECAST DISCUSSION
DOES NOT RECOMMEND AGAINST ANY MODEL. IN FACT THEIR FORECAST IS A
BLEND OF THE GFS...ECMWF AND THE CANADIAN GLOBAL MODELS. SO THERE
IS GOOD CONFIDENCE WITH THE EXTENDED SOLUTIONS.

THE BEGINNING PERIOD WILL SEE AN UPPER SHORTWAVE SKIP ACROSS
WESTERN CANADA WHICH WILL FLATTEN THE UPPER FLOW. BY TUESDAY NIGHT
THE SHORTWAVE WILL HAVE MOVED EAST OF THE REGION AND AN UPPER
RIDGE WILL BEGIN TO BUILD FROM THE WEST. THIS RIDGE WILL DOMINATE
THE WEATHER UNTIL THE BEGINNING OF THE WEEKEND WHEN AN UPPER
TROUGH MOVES OVER THE NORTHWEST COAST DOWN FROM THE GULF OF
ALASKA. THE UPPER LOW WILL THEN MOVE INTO WESTERN CANADA DURING
THE WEEKEND.

THE INHERITED GRIDS HAVE LOW POPS WITH SLIGHT CHANCE OR LESS
THROUGHOUT...WHICH FITS THE EXPECTED PATTERN WELL. THEREFORE MADE
FEW CHANGES. SEASONAL TEMPERATURES SHOULD RISE TO JUST ABOVE
AVERAGE BY MID WEEK. SCT

PREVIOUS DISCUSSION...
EXTENDED FORECAST MODELS HAVE COME INTO DECENT AGREEMENT...THUS
HIGHER CONFIDENCE. MONDAY NIGHT INTO TUESDAY NIGHT WILL REMAIN
SOMEWHAT UNSETTLED AS THE JET REMAINS OVERHEAD ON THE BACKSIDE OF
THE EXITING TROUGH.

TUESDAY NIGHT THROUGH THURSDAY MODELS ARE INDICATING UPPER LEVEL
RIDGING BUILDING IN. THIS WILL MAKE FOR WARMING AND DRYING
CONDITIONS...SO TRENDED FORECAST IN THIS DIRECTION.
FRIDAY AND SATURDAY... DECENT MODEL CONSENSUS OF UPPER RIDGE AXIS
CROSSING NORTHEASTERN MONTANA DURING THE DAY FRIDAY.
THEREFORE...IT IS LIKELY THAT MOST OF THE AREA WILL WARM WELL INTO
THE 80S. OVERALL THE VERTICAL TEMPERATURE PROFILE APPEARS TO BE
STABLE TO PRODUCE SHOWERS OR THUNDERSTORMS...SO POPS WERE LOWERED
FOR FRIDAY AND FRIDAY NIGHT. SATURDAY...THE UPPER RIDGE MOVES TO
THE UPPER MIDWEST...AND AN UPPER LOW OVER THE GULF OF ALASKA DROPS
TO JUST OFF THE CENTRAL COAST OF BRITISH COLUMBIA. THIS PUTS THE
NORTHERN HIGH PLAINS UNDER SOUTHWEST FLOW ALOFT...WHICH SUPPORTS
THE POTENTIAL FOR ISOLATED LATE AFTERNOON AND EVENING
THUNDERSTORMS. TEMPERATURES FOR SATURDAY APPEAR TO STAY JUST AS
WARM AS FRIDAY. AJZ

&&

.AVIATION...
LATE AFTERNOON AND TONIGHT CAN EXPECT NUMEROUS STRONG THUNDERSTORMS.
THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE LOCAL FORECAST
AREA UNDER RISK FOR SEVERE THUNDERSTORMS. WITH ANY OF THESE SEVERE
STORMS CAN EXPECT LOCAL HEAVY RAIN...LARGE HAIL AND DAMAGING WIND
GUSTS OF OVER 50 KNOTS. THESE STORMS MAY ALSO BRIEFLY REDUCE
VISIBILITY TO IFR...BELOW 3 MILES AT TIMES...AND CEILINGS TO BELOW
1K FT.

LATE TONIGHT AND EARLY MORNING THE STORMS SHOULD TURN MOSTLY TO RAIN.
THE HEAVIEST RAINS SHOULD MOVE NORTHEAST INTO CANADA BY SUNDAY MORNING.
HOWEVER WEAKER INSTABILITY WILL CONTINUE INTO SUNDAY SO THERE
REMAINS A CHANCE FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON.
EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT THEN BACK TO
THE NORTHWEST BY NOON SUNDAY AND INCREASE TO 20 TO 30 KNOTS. SCT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 16, 3:57 AM MDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
357 AM MDT SAT JUN 16 2007

MTZ016>027-059>062-171000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
357 AM MDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT TONIGHT.
THESE STORMS HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS
FOR DETAILS ON THIS DEVELOPING STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY LOOKS TO BE A WINDY DAY...WHICH MAY PROMPT THE ISSUANCE OF
A LAKE WIND ADVISORY. PLEASE CONTINUE TO MONITOR THE LATEST
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 16, 5:58 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
558 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             GLASGOW                 48.20N 106.64W
06/16/2007  E2.00 INCH       VALLEY             MT   NWS EMPLOYEE

            HAIL FALLING HEAVY AT NWS OFFICE. STONES BETWEEN 1 AND 2
            INCHES. GROUND NEARLY COVERED.

&&

JIMB
Local storm report, Jun 16, 6:02 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
602 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      5 SW HINSDALE           48.34N 107.15W
06/16/2007                   VALLEY             MT   TRAINED SPOTTER

            1.8 INCHES OF RAIN MEASURED IN ABOUT ONE HOUR

&&

MATTM
Local storm report, Jun 16, 6:16 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
616 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 SE GLASGOW            48.18N 106.61W
06/16/2007  M2.00 INCH       VALLEY             MT   NWS EMPLOYEE

            MOST HAIL BETWEEN 3/4 OF AN INCH TO 2 INCHES. HOUSE
            DAMAGED ON WEST SIDE. LOST SEVERAL WINDOWS AND SCREENS
            GUTTERS TORN OFF.

&&

JIMB
Local storm report, Jun 16, 6:17 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
617 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          DUCK CRK FISHING ACCESS 47.98N 106.52W
06/16/2007                   VALLEY             MT   PUBLIC

            POSSIBLE TORNADO ON THE GROUND.

&&

JIMB
Local storm report, Jun 16, 6:20 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
620 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     3 SW GLASGOW            48.17N 106.68W
06/16/2007                   VALLEY             MT   PUBLIC

            2 TO 3 FOOT DIAMETER COTTONWOOD TREES SNAPPED OFF AND
            DE-ROOTED...WINDOWS BUSTED OUT OF HOMES

&&

MATTM
Local storm report, Jun 16, 6:38 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
638 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             GLASGOW                 48.20N 106.64W
06/16/2007  E3.00 INCH       VALLEY             MT   NWS EMPLOYEE

            LARGE HAIL RANGED FROM 2.5 TO 3 INCHES IN DIAMETER.
            SEVERAL HOUSE WINDOWS BROKEN.

&&

MZ

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:14 PM MDTTornado WarningGGWGarfield, McCone, Roosevelt, Valley61 min
Jun 16, 6:20 PM MDTFlash Flood WarningGGWGarfield, McCone, Roosevelt, Valley3 hr
Jun 16, 7:43 PM MDTFlash Flood WarningGGWDawson, McCone, Richland, Roosevelt3 hr
Jun 16, 7:47 PM MDTSevere Thunderstorm WarningGGWPhillips58 min
Jun 16, 7:56 PM MDTTornado WarningGGWDawson, McCone, Richland64 min
Jun 16, 8:58 PM MDTSevere Thunderstorm WarningGGWPhillips10 min
Jun 16, 9:03 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley57 min
Jun 16, 9:08 PM MDTFlash Flood WarningGGWValley3 hr
Jun 16, 9:14 PM MDTSevere Thunderstorm WarningGGWRichland46 min
Jun 16, 9:25 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley65 min
Jun 16, 10:15 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone60 min
Jun 16, 10:27 PM MDTFlash Flood WarningGGWGarfield, McCone, Roosevelt, Valley6 hr
Jun 16, 10:40 PM MDTFlash Flood WarningGGWDawson, McCone, Richland, Roosevelt6 hr
Jun 16, 11:20 PM MDTSevere Thunderstorm WarningGGWDawson, McCone25 min
Jun 16, 11:45 PM MDTSevere Thunderstorm WarningGGWDawson, McCone47 min
Jun 17, 12:09 AM MDTFlash Flood WarningGGWValley4 hr
Jun 17, 12:31 AM MDTSevere Thunderstorm WarningGGWDawson, Richland44 min
Jun 17, 1:17 AM MDTSevere Thunderstorm WarningGGWPetroleum43 min
Jun 17, 1:27 AM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum48 min
Jun 17, 2:11 AM MDTSevere Thunderstorm WarningGGWGarfield64 min
Jun 17, 2:26 AM MDTSevere Thunderstorm WarningGGWGarfield, McCone64 min
Jun 17, 3:04 AM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie56 min
Jun 17, 3:15 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Phillips, Valley18 hr
Jun 17, 3:26 AM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland64 min
Jun 17, 3:58 AM MDTSevere Thunderstorm WarningGGWPrairie47 min
Jun 17, 4:25 AM MDTSevere Thunderstorm WarningGGWDawson, Richland47 min
Jun 17, 4:40 AM MDTSevere Thunderstorm WarningGGWDawson, Prairie65 min
Jun 17, 5:09 AM MDTSevere Thunderstorm WarningGGWDawson, Prairie29 min
Jun 17, 5:29 AM MDTSevere Thunderstorm WarningGGWDawson, Richland61 min
Jun 17, 6:09 AM MDTSevere Thunderstorm WarningGGWRichland35 min

Nearby

Tornado Warnings in Montana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.